Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Took depot injection, have ovarian cyst, high temperature, no period yet. Is it safe?

Hi, My doctor gave me one lupride depot injection last month on 11th march as i have 2 small chocolate cyst in my ovaries. My doctor told me that i can get my next period little late.But it was on time 23rd March.But his month i did not get till now its already 27th.I am feeling very uneasy and high temperature some time from last 15 days.My question is is it safe?And how many days my periods can be late? As i am going to plan my first baby so now when is the best time for planning now?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Delay in periods up to one week can be taken as normal only.
So you better wait for one more week and possibly by that time you will get your periods.
If not consult your doctor once and take tablets for withdrawal bleeding.
Better to plan pregnancy after confirming the regression of the chocolate cysts.
So wait for 2 to 3 months then undergo ultrasound to find out the status of the cysts.
For more details you can ask me through:
Take care.

Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor